# SDR IPXA2018012625923

- Difficulty date: January 25, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,034 hours, 8,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RELEASE WARNING LIGHT SYS IS INOPERATIVE.  R & R THE SLIDE INDICATION LIGHT ASSY IAW 52-11-13-041. OPS CHECKED NORMAL.
